Aspirin 325 mg Kemasukan Dilapisi, 100 Tablet Bersalut Enterik

39236<p>- Enteric-Coated Aspirin</p> <p>- Regular Strength</p> <p>- Pain Reliever (NSAID)</p>
oleh OTC
This is a carousel with one large image and a track of thumbnails below. Select any of the image buttons to change the main image above.
Open full size image
Open full size image
zoom inTuding pada imej untuk zum masukPinch or double tap image to zoom

Aspirin 325 mg Kemasukan Dilapisi, 100 Tablet Bersalut Enterik

39236<p>- Enteric-Coated Aspirin</p> <p>- Regular Strength</p> <p>- Pain Reliever (NSAID)</p>
oleh OTC
4.8
4.8 out of 5 stars. 32 Ulasan Pelanggan
32 Ulasan Pelanggan32
Saiz: 1 | 100 Tablet Bersalut Enterik - Ada Stok
Superior Quality Image
Jaminan Kepuasan Tanpa Risiko 100% selama 1 Tahun
Dikilangkan di AS,

Lagi Maklumat

- Enteric-Coated Aspirin

- Regular Strength

- Pain Reliever (NSAID)

Fakta Dadah

Bahan lain:

Active Ingredient (Purpose):
Aspirin 325 mg* (Pain Reliever)
*NSAID (nonsteroidal anti-inflammatory drug)

Inactive Ingredients: cellulose, D&C yellow #10 lake, FD&C yellow #6 lake, hypromellose, iron oxide, PEG, polydextrose, polyvinyl acetate phthalate, propylene glycol, shellac wax, silica, simethicone, sodium alginate, sodium bicarbonate, starch, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate. May also contain acetylated monoglycerides, croscarmellose sodium, hypromellose phthalate, methacrylic acid, mineral oil, polysorbate 80, sodium lauryl sulfate.

Arahan:

Drink a full glass of water with each dose.
Swallow whole, do not chew or crush.
Do not exceed recommended dose.

Take 1-2 tablets every 4 hours, as needed, not more than 12 tablets in 24 hours, or as directed by a doctor.

Tuntutan:

Uses: For the temporary relief of minor aches and pains. Ask your doctor about other uses for aspirin.

AMARAN:

Reye's Syndrome: Children and teenagers who have or recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor becasue these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.

Stomach bleeding warning: This product contains an NSAID, which may cause sever stomach bleeding. The chance is higher if you are:
-age 60 or older
-have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAID's (aspirin, ibuprofen, naproxen, or others),have 3 or more alcoholic drinks every day while using this product, take more or for a longer time then directed.

Do not use if you are allergic to aspirin or any other pain reliver/fever reducer.

Azam PipingRock yang Mengutamakan Kualiti Didukung oleh Ujian Analitis Termaju Dalaman

PipingRock menjanjikan kualiti terbaik kerana kami mereka cipta, mengilangkan, dan menguji makanan tambahan kami di kemudahan kami yang serba canggih.

Janji Bukan GMO

Di PipingRock, kesihatan anda ialah keutamaan #1 kami. Organisma Terubah Suai Genetik (GMO) terdapat dalam banyak makanan tambahan, meskipun bahan ini belum terbukti selamat untuk pengambilan jangka panjang. PipingRock komited untuk sentiasa menambah barisan produk bukan GMO secara meluas, demi menyampaikan kualiti premium tanpa ubah suai genetik yang berpotensi.

100% Jaminan Kepuasan

Kami menjanjikan kualiti dalam produk kami. Jika anda tidak berpuas hati dengan produk PipingRock anda atas apa-apa jua sebab, kami akan membayar balik menurut dasar Pemulangan kami.

Aspirin 325 mg Kemasukan Dilapisi, 100 Tablet Bersalut Enterik

39236<p>- Enteric-Coated Aspirin</p> <p>- Regular Strength</p> <p>- Pain Reliever (NSAID)</p>
oleh OTC
Open full size image

Aspirin 325 mg Kemasukan Dilapisi, 100 Tablet Bersalut Enterik

39236<p>- Enteric-Coated Aspirin</p> <p>- Regular Strength</p> <p>- Pain Reliever (NSAID)</p>
oleh OTC
4.8
4.8 out of 5 stars. 32 Ulasan Pelanggan
32 Ulasan Pelanggan32
Saiz: 1 | 100 Tablet Bersalut Enterik - Ada Stok

Pelanggan Kami Menyukai Kualiti & Nilai PipingRock!

4.8rate(32) Ulasan Pelanggan
PipingRock.com

Rating & Ulasan (32)

4.8 out of 5 stars. 32 Ulasan Pelanggan
4.8
32 Ulasan Pelanggan
5 bintang
81.3%
4 bintang
15.6%
3 bintang
3.1%  
2 bintang
0%      
1 bintang
0%      
Kualiti
Nilai
5
4.8
1-8 daripada 32 Ulasan Pelanggan
Samer Omar
5 out of 5 stars.
Jun 14, 2022
Ulasan 7
Gender Lelaki
Umur 35 hingga 44
It's good
Very niceVery nice
Kualiti
Nilai
5
05
5
Amadeus
5 out of 5 stars.
Apr 23, 2022
Ulasan 19
Undi 45
Good product at good price
Good product at good price.Good product at good price.
Kualiti
Nilai
5
05
5
Rengade
5 out of 5 stars.
Jan 23, 2022
Ulasan 3
Undi 7
Gender Lelaki
Umur 65 atau ke atas
Great Product
Kualiti
Nilai
5
05
5
midex
5 out of 5 stars.
Oct 30, 2021
Ulasan 9
Gender Lelaki
Umur 55 hingga 64
OK
Standard aspirun.Standard aspirun.
Kualiti
Nilai
5
05
5
Aviv
5 out of 5 stars.
Sep 20, 2021
Ulasan 11
Undi 4
Gender Lelaki
Umur 25 hingga 34
Great product
Excellent product for a low price and fast shipping. Thank you, you always keep me satisfied.Excellent product for a low price and fast shipping. Thank you, you always keep me satisfied.
Kualiti
Nilai
5
05
5
Peadar MacGhillemhaol
5 out of 5 stars.
Aug 11, 2021
Ulasan 3
Gender Lelaki
Umur 55 hingga 64
Great value.
Great valueGreat value
Kualiti
Nilai
5
05
5
BfarmR
5 out of 5 stars.
Apr 25, 2021
Ulasan 4
Undi 1
Gender Lelaki
Umur 65 atau ke atas
aspirin
works as it shouldworks as it should
Kualiti
Nilai
5
05
5
Nallukki
5 out of 5 stars.
Dec 22, 2020
Ulasan 33
Undi 14
Gender Wanita
Umur 65 atau ke atas
Good and important product.
This Aspirin is coated and it protects the stomach lining.This Aspirin is coated and it protects the stomach lining.
Kualiti
Nilai
5
05
5
Menunjukkan 1 - 8 daripada  32  hasil.